# SDR CHQA20121226478

- Difficulty date: December 26, 2012
- Submitted: December 31, 2012
- Operation: Air carrier
- Aircraft: N277SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145355
- Aircraft time: 30,141 hours, 24,560 cycles
- Engine: Rroyce AE3007A12
- Engine time: 14,722 hours, 15,976 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A
- Part serial: CAE312693
- Condition: Leaking
- Location: Nr 1
- Part time: 14,722 hours, 15,976 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, RECEIVED A LAVATORY SMOKE INDICATION ON CLIMBOUT.  THE CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE NUMBER 1 ENGINE.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
